The Volterra-Stieltjes integral equation and the operator-valued function space integral as an $\mathcal L(L_p, L_{p'})$ theory
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 171-181
Kun-Sik Ryu
Han Nam University
Abstract : In this note, we will prove that the operator-valued function space integral as an operator from $L_p$ to $L_{p'} \ ( 1< p < 2 )$ for certain potential functionals satisfies a Volterra- Stieltjes integral equation.
Keywords : operator-valued function space integral, Volterra-Stieltjes integral equation
MSC numbers : 28C20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd